SMF

Microlocal direct images of simple sheaves with applications to systems with simple characteristics

Microlocal direct images of simple sheaves with applications to systems with simple characteristics

Andrea d'Agnolo, Giuseppe Zampieri
Microlocal direct images of simple sheaves with applications to systems with simple characteristics
  • Consulter un extrait
  • Année : 1995
  • Tome : 123
  • Format : Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 58G17
  • Pages : 605-637
  • DOI : 10.24033/bsmf.2273
Dans ce papier, nous établissons un résultat d'hypoellipticité dans le cadre des problèmes aux limites microlocaux (à comparer aux résultats analogues de [SKK], [KS2]). Plus précisément, soit $\mathcal {M}$ un système d'équations microdifférentielles à caractéristiques simples sur une variété complexe $X$, et soit $\Lambda _i$ ($i=1,2$) un couple de sous-variétés lagrangiennes réelles de $T^*X$. On note $\mathcal {C}_{\Lambda _i}$ les complexes des microfonctions associés. Si le couple $(\Lambda _1,\Lambda _2)$ est « positif », nous prouvons l'injectivité du morphisme naturel de « restriction » $ \mathop {\mathcal {E}xt}\nolimits ^j_{\mathcal {E}_X}(\mathcal {M},\mathcal {C}_{\Lambda _2}) \longrightarrow \mathop {\mathcal {E}xt}\nolimits ^j_{\mathcal {E}_X}(\mathcal {M},\mathcal {C}_{\Lambda _1}) $ entre les faisceaux de solutions, où $j$ est le premier degré de cohomologie éventuellement non nul.
In this paper we state a hypoellipticity result in the framework of microlocal boundary value problems (which has to be compared with the analogous results of [SKK], [KS2] at the interior). More precisely, let $\mathcal {M}$ be a system of microdifferential equations with simple characteristics on a complex manifold $X$, and let $\Lambda _i$ ($i=1,2$) be a pair of real Lagrangian submanifolds of $T^*X$. Denote by $\mathcal {C}_{\Lambda _i}$ the associated complexes of microfunctions. If the pair $(\Lambda _1,\Lambda _2)$ is « positive », we prove the injectivity of the natural « restriction »morphism $ \mathop {\mathcal {E}xt}\nolimits ^j_{\mathcal {E}_X}(\mathcal {M},\mathcal {C}_{\Lambda _2})\longrightarrow \mathop {\mathcal {E}xt}\nolimits ^j_{\mathcal {E}_X}(\mathcal {M},\mathcal {C}_{\Lambda _1}) $ between solution sheaves, where $j$ is the first possibly non-vanishing degree of the cohomology.
Accès libre
Consulter